# SDR 06FDEA0333

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N442FE
- Make and model: Airbus A310-203
- Aircraft serial: 353
- Aircraft time: 43,849 hours, 19,161 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THERE IS NO DOCUMENT RECORD THAT THIS REPAIR HAS BEEN EMBODIED ON THE AIRPLANE.  REPAIR REQUIRES EVALUATION FOR MAJOR /MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR IN ACCORDANCE BY REF:RAS DA/HAM -1357-96.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
